# SDR BMAC060005

- Difficulty date: February 14, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N348PA
- Make and model: Boeing 727222
- Aircraft serial: 21921
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 72705
- Condition: Failed
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS M955 AND M957 FOUND INOPERATIVE ON DAILY CHECK.  BATTERY PACKS WILL NOT HOLD CHARGER, PACKS REMOVED AND REPLACED.
